# SDR DXTA2010111704308

- Difficulty date: November 17, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N673QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605651
- Aircraft time: 3,694 hours, 2,875 cycles
- Engine: Pwc PW545B
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Transceiver
- Part number: 7001840936
- Part serial: 0606C731
- Condition: Inoperative
- Location: Radio Altimeter
- Part time: 4,286 hours, 3,256 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DESCENDING THROUGH 11,500 FT WITH AN AIRSPEED OF 250 KTS.  HAD GEAR WARNING AURAL INDICATION.  IN CRUISE CONFIGURATION 11,000 AGL.  HAD AN ADDITIONAL 4 AURAL WARNING LASTING FROM 3 SECONDS TO 25 SECONDS DURING THE REMAINDER OF FLIGHT.  ALSO HAD AN EGPWS WARNING DURING ONE OF THE GEAR WARNING EVENTS.  CHECKED WIRING CONNECTIONS, BOND CHECKED ANTENNAS, RANG COAXS, ALL GOOD.  PREFORMED LANGING GEAR WARNING CHECK & THROTTLE SWITCH TEST, NO FAULTS NOTED.  INTERIGATED EGPWS & FOUND SEVERAL "TO LOW TERRAIN" IN FLIGHT WARNINGS, TECH CHANGED RADIO ALT TRANSCEIVER, PLACED SPEX UNIT IN ACFT SET RADIO TO ZERO FT, OPS CHECKED GOOD IAW MM CH 34-12-10.
